# SDR AALA201708229006

- Difficulty date: August 18, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N907AA
- Make and model: Airbus A321-231
- Aircraft serial: 7732
- Aircraft time: 343 hours, 137 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKE-OFF ROLL, SETTING THROTTLES TO FLEX POWER, HAD MANUAL THROTTLE INDICATED IN FMA NOT FLEX POWER. ABORTED TAKEOFF. MAINTENANCE ACCOMPLISHED AFS TEST IAW AMM 22-96-00. ALL TESTS PASSED. ACCOMPLISHED NR 1 AND 2 FMGC RESET GROUND TEST.  AIRCRAFT WAS GROUNDED.
